# SDR IPXA2015060689870

- Difficulty date: May 13, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 14,251 hours, 9,979 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102490
- Condition: Dented
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, FWD CARGO BAY RT BS 740, STR 25R, FRAME DENTED.  REPAIRED THE FRAME IAW SRM 53-00-07-2R-5 FIGURE 201, SHEET 8, DETAIL III.
